# SDR ASAA2016090417891

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 8,725 hours, 2,866 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLO CAB ZONE TEMP ILLUMINATED ON RECALL RESETS WITH M/C.  ACFT GROUNDEDS.   NO CURRENT FAULT ON RECALL. PACK/ZONE CONTROLLERS IAW AMM 21-61-00-700-806-002 BITE CHECKED OK. NO CURRENT FAULTS. NO HISTORY 60 DAYS. ETOPS GROUND VERIFICATION COMPLETE. RAN BOTH PACKS FOR 10 MIN NO DEFICIENCIES NOTED.
